Revista Matemática Iberoamericana


Full-Text PDF (226 KB) | Metadata | Table of Contents | RMI summary
Volume 18, Issue 2, 2002, pp. 325–354
DOI: 10.4171/RMI/321

Published online: 2002-08-31

Harnack’s inequality for solutions of some degenerate elliptic equations

Ahmed Mohammed[1]

(1) Ball State University, Muncie, USA

We prove a Harnack’s inequality for non-negative solutions of some degenerate elliptic operators in divergence form with the lower order term coefficients satisfying a Kato type condition.

Keywords: Kato class, Green’s function, Harnack’s inequality

Mohammed Ahmed: Harnack’s inequality for solutions of some degenerate elliptic equations. Rev. Mat. Iberoam. 18 (2002), 325-354. doi: 10.4171/RMI/321